Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CortneyLeah01

Day 6 - Texture Of Skin Changing?

Recommended Posts

I have been on Accutane or Claravis-40mg for 6 days now. I have been waiting for side effects to begin. Nothing has happened yet until today. My face feels sore and achy. Upon further inspection, I see that I have bumps all over my skin, under the surface. They don't really hurt per se, they're just a little sore and kinda tight. They are white and just cause my skin's texture to change. My skin isn't awful by any means and has always been smooth and fairly pretty, but now it looks like an orange peel upon close inspection. Does any one know what this is or when it goes away?

I've read lots of other posts from people having similar issues and they say that this could be the initial breakout period or all the crap from my clogged pores is coming out. Does that sound right? ANY help would be much appreciated! Thanks so much!

Share this post


Link to post
Share on other sites

Yes, that sounds right! My skin did really funky things the first month/month and a half. My zits were just....different. In strange places or they just acted weird. My whole face was really wonky. The texture was weird, the color was weird, the healing process was weird. I wouldn't say it was WORSE, just different. I wouldn't worry about it, it's just the Accutane doin it's thing. I started to see improvement towards the end of month 2. I'm almost at the end of month 3 and I couldn't be happier :)

Hang in there, listen to your body, monitor your health and you will not regret it!

~Celia

Share this post


Link to post
Share on other sites

I agree, my skin texture is different. I'm on day 9 and I noticed a couple of days ago my skin looked rougher I think is the best way to describe it. For me, I think it was a combination of dry skin and things coming out of my pores. Like you, my skin is not too bad and it's still not. It's just different...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×